# SDR SWAA2022051204731

- Difficulty date: May 5, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION' FWD CARGO COMPARTMENT L/H CAP STRIP MID SECTION SPOTS OF CORROSION( 19 EA) / [01] REMOVED CORROSION AT FWD CARGO COMPARTMENT L/H CAP STRIP MID SECTION AS PER B737-700 SRM 51-10-02-0G-0.;[02] EVALUATED AREA AT FWD CARGO COMP. L/H CAP STRIP MID SECTION; CORROSION PASS THRU;100% MATERIAL LOST; FOUND TO BE OUT OF LIMITS; PER REF B737-700 SRM 53-00-53-1A-2.;[03] VERIFIED STEP #2 ( AFTER FURTHER EVALUATION FOUND L/H CAP STRIP MID SECTION OUT OF LIMITS );[04] REMOVED CORROSION AT FWD CARGO COMPARTMENT L/H SIDE MID CAP STRIP; EVALUATED AREA ;CORROSION PASS THRU;100% MATERIAL LOST; FOUND TO BE OUT OF LIMITS; PER REF B737-700 SRM 53-00-53-1A-2. RECEIVED NEW SECTION PART ;INSTALLATION IS ACCOMPLISHED ON CARD TTG8Q004BQ7S.;[05] REMOVED CORROSION AT FWD CARGO COMPARTMENT L/H SIDE MID CAP STRIP; EVALUATED AREA ;CORROSION PASS THRU;100% MATERIAL LOST; FOUND TO BE OUT OF LIMITS; PER REF B737-700 SRM 53-00-53-1A-2. RECEIVED NEW SECTION PART ;INSTALLATION IS ACCOMPLISHED ON CARD TTG8Q004BZ0G;[06] VERIFIED STEPS #4 AND #5 (NOTE L/H MID CAP STRIP WILL BE INSTALL ON TASK CARD # TTG8Q004BZ0G
